Analisis Perilaku Model Multi Agen dengan Gangguan

Sentot Achmadi, Miswanto Miswanto


This paper discuss multi-agent model of the N-dimensional space with the function of attraction and repulsion. In this model is given the disturbance function which is a bounded function. In this paper also discuss about stationary of each agency and stability of the models use stability of Lyapunov. From the analytical results obtained center of the multi-agent is stationary. Also test the stability with Lyapunov method is obtained that the proposed model is a stable model. Numerical simulation results show that each agent will converges to a region that has a certain distance to the center of the multi-agent model


Multi-Agent; Stability of Lyapunov; Stationary

Full Text:



Breder, C. M., 1954, Equation Descriptive of Fish Schools and Other Animal Aggregation, Ecology, Vol. 35, No.3, pp. 361-370.

Chu, T., Wang, L. dan Chen, T., 2005, Self-Organized Motion in a Class of Anisotropic Swarm: Convergence vs Oscillation, Proceedings American Control Conference, Portland.

Gazi, V. dan Passino, K.M., 2002, Stability Analysis of Swarms in an Environment with an Attractant/Repellent Profile, Proceedings of the American Control Conference, Anchorage.

Gazi, V. dan Passino, K.M., 2003, Stability Analysis of Swarms, IEEE Transaction on Automatic Control, Vol. 48, No.4.

Gazi, Veysel dan Passino, K.M., 2004, Stability Analysis of Social Foraging Swarms, IEEE Transaction on System, Man, and Cybernetics- Part B: Cybernetics, Vol. 34.

Wang, L., Shi, H., Chu, T., Zhang, W. dan Zhang, L., 2004, Aggregation of Foraging Swarms, In advance in Artificial Intelligence, Lecture Notes in Artificial Intelligence, Vo. 3339, Springer-Verlag.

Shi, H., Wang, L. dan Chu, T., 2004, Swarming Behavior of Multi-Agent System, Journal of Control and Applications, Vol. 4, pp. 313–318.



  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.